# SDR CALA2022123003529

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 79,471 hours, 16,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Debonded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED DOOR 1L EMERGENCY EXIT LIGHT ABOVE DOOR HANDLE HAS BEEN DISLODGED FROM LOCATION.   INTERIM REPAIR MADE PER ECRA 3351-01387. MUST BE REPAIRED IN 1FLT CYCLE.
